# SDR IPXA2025070324235

- Difficulty date: June 26, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 28,350 hours, 10,488 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143T63262
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR SKIN DAMAGE.  FABRICATED AND DRILLED UP REPAIR DOUBLER FOR AFT REPAIR PER EO-94209-PRELIM3 FIG 2.  REPLACED DAMAGED SEAL RETAINERS IAW SRM 51-40-02.  REPAIRED DAMAGE IAW EO-94209-REQ1
